# SDR COMA0560162

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 18,099 hours, 17,173 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Thermoswitch
- Part number: 4344198100
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WING OVERHEAT WARNING.  REPLACED THE RT WING STANDBY THERMAL SWITCH.
